# SDR SWAA2023101109019

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 51,441 hours, 26,416 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKS AIR FLOW VERY LOW AT TIMES BLOWING WARM AIR GRD AND IN FLIGHT UNABLE TO COOL AIRCRAFT SUFFICIENT FLIGHT ATTENDANTS REPORTS ODOR OUT OF THE FWD AIR OUTLET ;..<[01] R+R LT AND RT COALESCER BAGS REF M/M 21-51-05 REPLACED CONTROL CABIN TEMP SENSOR FILTER REF M/M 21-61-06 BOTH PACKS PUT OUT AIR IN LOW 40?S OK FOR SERVICE.
